# SDR SWAA2013021912846

- Difficulty date: February 5, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Screw
- Part number: NAS62335
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER AT REAR SPAR, O/B TO I/B AREA AT NR 3 ELEVATOR HINGE SUPPORT HAS SEVERAL SCREWS CORRODED.  REMOVED LIGHT CORROSION ON SEVERAL SCREWS AT LEFT HORIZONTAL STABILIZER AT REAR SPARE NR 3 ELEVATOR HINGE SUPPORT IAW B717 SRM 51-10-04.
